# SDR DHL2002365006

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, DOORS ON MWP ILLUMINATED WITH SSC.  COMPLETED ABNORMAL NO OTHER INDICATIONS.  FOUND SWITCH 7WS ON L1 ENTRY DOOR INTERMITTENT.  REPLACED SWITCH, OPS CHECK GOOD PER MM 52-71-11.
